메뉴 건너뛰기




Volumn 130, Issue 9, 2002, Pages 2509-2514

On the chromatic number of Kneser hypergraphs

Author keywords

[No Author keywords available]

Indexed keywords


EID: 0036721284     PISSN: 00029939     EISSN: None     Source Type: Journal    
DOI: 10.1090/S0002-9939-02-06371-2     Document Type: Conference Paper
Times cited : (11)

References (18)
  • 4
    • 0003115508 scopus 로고
    • Simple proofs of some borsuk-ulam results
    • Amer. Math. Soc., MR 85e:55003
    • (1983) Contemp. Math. , vol.19 , pp. 65-69
    • Dold, A.1
  • 7
    • 0005584688 scopus 로고
    • n and a connection between the helly and borsuk theorems
    • Translated from Ross. Akad. Nauk Matem. Sbornik, Tom 184, No. 5, 1993. MR 94g:52005
    • (1994) Russian Acad. Sci. Sb. Math. , vol.79 , pp. 93-107
    • Dol'nikov, V.L.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.